JIPOAd
ESID
TCR
  • Users Online: 159
  • Print this page
  • Email this page
CASE REPORT
Year : 2020  |  Volume : 3  |  Issue : 1  |  Page : 31-33

A case report of a cutaneous mucinous reaction associated with erlotinib therapy used in the treatment of metastatic tonsillar sinus squamous cell carcinoma


1 Department of Dermatology, University of Texas MD Anderson Cancer Center, Houston, TX, USA
2 Department of Dermatology; Department of Pathology, University of Texas MD Anderson Cancer Center, Houston, TX, USA

Correspondence Address:
Dr. Anisha B Patel
Department of Dermatology, University of Texas MD Anderson Cancer Center, 1515 Holcombe Blvd, Faculty Center Tower, Floor 11, Box 1452, Houston, TX 77030
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/JIPO.JIPO_21_19

Get Permissions

Cutaneous mucinoses are a diverse group of diseases that are occasionally seen in the context of an adverse drug reaction. We report the case of a 59-year-old male who presented with an asymptomatic, acneiform rash on his forehead, scalp, nose, upper chest, and upper back that had developed after treatment with erlotinib therapy used in the treatment of metastatic tonsillar sinus squamous cell carcinoma. Biopsy of these lesions demonstrated atypical histology that had features of both follicular mucinosis and myxedema. This histologic phenomenon is a rare drug reaction that has not previously been described in association with erlotinib.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed459    
    Printed16    
    Emailed0    
    PDF Downloaded33    
    Comments [Add]    

Recommend this journal